Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Distribution of the Range in Samples from a Discrete Rectangular Population

Paul R. Rider
Journal of the American Statistical Association
Vol. 46, No. 255 (Sep., 1951), pp. 375-378
DOI: 10.2307/2280515
Stable URL: http://www.jstor.org/stable/2280515
Page Count: 4
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Distribution of the Range in Samples from a Discrete Rectangular Population
Preview not available

Page Thumbnails

  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378